woke up with serious vertigo. I could not stand or walk. This lasted for two days. I had no previous vertigo. I had no serious side effects until this. I had some swelling in face the first week. I still wake up with the vertigo. My blood pressure in high but not extremely high. 135 of 80. My pulse is good. A couple of days before the vertigo, my eye sockets ached. The first month of Harmoni was not bad.
I have also experienced vertigo which is worse when I lay down or stand up. My blood pressure has always been good and remains normal. However, the eye socket pain interested me. I too have occasional pain in the area around my eyes. If this gets worse for you will you post again?
I am on my 7th week of Harvoni and a few days ago I had extreme vertigo, with a VERY strange thing that happened to my eyeballs. I was standing and suddenly I became very dizzy, and had the feeling of "everything going dark". My eyes felt permanently crossed for about 45 seconds. It was as if you crossed your eyes but then couldn't uncross them. Over the 45 seconds or so the feeling increased and then went away over the last few seconds. I truly lost all muscle function of my eyes - it was very scary. I also broke out into a cold sweat and was unable to stand without feeling like I would fall down. I see that we all have this in common but it baffles me as to why this isn't reported as a side affect.
I know this is a late post to your question from February but I needed to say that I just started week 8 of Harvoni today and yesterday I had a pretty serious bout of vertigo. Enough that I had to become immobile for the rest of the day. Also mixed in there was a rapid pulse that came and went and sweating or feeling hot in general. I am fine today and sure hope that was it for those side affects. You must be finished with the Harvoni by now, unless you are on the 24 week regimen as I am. Hope you are cured or otherwise doing well. Come on August 25th!!!
I started my treatment on March 23 so I am in week 7. I've experienced a couple episodes of vertigo in the last month one the day before Easter. I work full time and am up at 4am everyday for work arriving at 5am. I haven't drank any alcohol since I was diagnosed over 2 years ago. I don't smoke. Last Tuesday (May 5) around 6:20am at work I had an extreme vertigo episode. I almost went down and had projectile vomiting. I was a medic and did a quick self assessment to rule out MI. My rate and pulse were normal. I wasn't diaphoretic and no chest pains. I could "smile" (stroke rule out). A coworker ended up driving me to the ER from work all during which I was vomiting. Upon arriving at ER they established an IV and gave me a drug to control my vomiting. Later they did the Epley maneuver on me 4 times and it did give some immediate relief. Later in the day the CT scan came back clear (MICP, tumor) and negative.
I always stay positive and am thankful to be able to be in treatment, This is like running a marathon; one foot in front of the other. I expected bad days and have experienced those but last Tuesday was the absolute worst. Hope that will be the last worst day. I live alone and am lucky I was at work to get to the ER and have someone check up on me. Lucky I wasn't driving on the Interstate or flying. Blessing to All and may we all get our health back. There is daylight at the end of the tunnel and it isn't a train...
I also started having vertigo around week 6 of Harvoni. It was severe for a day, then slowly diminished but never completely went away. I have now completed the 8 week treatment (finished about 6 weeks ago) and still feel a low-level vertigo all the time with some eye pain. My Gastroenterologist doesn't seem interested in this undocumented side effect and just tells me it will go away. I'm now working with an ENT specialist going through a series of balance and hearing tests. The audiologist confirmed BPPV on the right side but didn't have a good explanation for the constant low-level dizziness. I'm seeing the ENT doctor next week to go over the test results so I'll know more then. After two months of this I'm not as hopeful as others here are.
hi. i'm at the beginning of week 6 (already viral load undetectable) and the vertigo began some days ago, especially when i'm laying down and when i move my head. feeling some headaches (not too severe) and eye pain also. today is the worst so far, vertigo wise. glad to know this is probably a side effect.
I'm at 6 weeks and having vertigo. Also leg pain, headaches. I am still barely detected on 4 week blood work. I called The texas liver institute and talked to the physicians assist. She told me that it must be from something else because as the leg pain and vertigo are not side affects. Obviously they must be. She advised that I see my regular doctor. I asked if I could take vitamins she said not without an ok from my regular doctor. My doc isn't going to know anything about harvoni I don't believe.
Yes I am in my 6th week of treatment and I am getting very Dizzy also. Also Had no SEs Until a few days ago now it comes and gos, A little creepy Thankyou All for your Posts Im definitely glad I am not the only one... Vertigo is not the really the word i would use, Its Just like an empty feeling in my head along with the Dizzy feeling of a lack of oxygen to my brain. having a lot of real short term memory loss also, I keep going to get stuff in another room and cant remember why I came Lol. Good to know its a SE (I Hope) ...
Coming up on the 6 week mark and have had vertigo while lying down, just upon standing, and when I move my head. Have also noticed eye and head pain. Recently had a few bouts of sweating and feeling hot. Until now, have not noticed any side effects. Hope this goes away when treatment stops.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jul 2010 • 1 answer
Posted 6 Apr 2015 • 1 answer
Harvoni - This is my fourth day of treatment. I am feeling dizzy. Anyone else have this side effect?
Posted 7 Oct 2015 • 2 answers
Just taken my14th Harvoni tablet today,and not had anything really in the way of side affects. But I
Posted 16 Feb 2016 • 1 answer
Posted 30 Mar 2016 • 2 answers